MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404233
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) pump was experiencing issues.A surgical procedure was performed in which the device was explanted.No patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the returned inflatable penile prosthesis (ipp) was visually and microscopically inspected without.No abnormalities were identified.Leakage testing found a bulge in the middle of cylinder 1 when inflated with a syringe; cylinder 2 and the pump both passed leakage and functional testing.A risk review was completed and confirmed the events of cylinder aneurysm/bulge and mechanical malfunction were defined in the product risk documentation and found to support acceptable risk benefit for the product.The allegation of a pump mechanical issue could not be confirmed as the pump passed functional testing.However, the identified cylinder bulge could impact device functionality.As such, the investigation was assigned a most probable conclusion code of cause traced to component failure.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25231144
Report Number2124215-2026-27155
Device Sequence Number5081621
Product Code JCW
UDI-Device Identifier00878953003467
UDI-Public(01)00878953003467(17)270908(10)1100789694
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404233
Device Catalogue Number72404233
Device Lot Number1100789694
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown